# SDR NACA2024021510002

- Difficulty date: February 11, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,165 hours, 19,100 cycles
- Engine: Ge CF680C2B6
- Engine time: 11,451 hours, 3,508 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BSI FOUND BOTH IGNITERS PLUGS WORN. (RESOLVED ON W/O: 122976 TASKCARD: N/R-00007 )  REMOVED AND REPLACED BOTH IGNITERS ON LH ENGINE IAW B767 AMM 74-21-02.
